# SDR AALA201812209004

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE SHEAR PLATE BETWEEN FRAMES 69 TO 70, STRINGER 23L IN THE AFT GALLEY.  REPLACED THE SHEAR PLATE IAW SRM 51-72-11, AND DRAWING D53471124.
